# SDR DL73K982268

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 5241 · Galley Doors
- Part: Hinge
- Part number: 6545871523
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER GATE HINGE ON THE R1 DOOR WAS FOUND CRACKED.  THE CRACKED HINGE WAS REMOVED AND REPLACED PER THE REQUIREMENTS OF BAC S/B 737-52A1124.  THE REPAIR WAS DOCUMENTED PER ER/A 366007-14AD.
